DSpace About DSpace Software

DSpace Biblioteca Universidad de Talca (v1.5.2) >
Dirección de Investigación >
Artículos en publicaciones ISI - Universidad de Talca >

Please use this identifier to cite or link to this item: http://dspace.utalca.cl/handle/1950/4635

Title: Unit Circle Elliptic Beta Integrals
Authors: Van Diejen, J.F.
Spiridonov, V.P.
Keywords: beta integrals; elliptic gamma functions; elliptic hypergeometric integrals
Issue Date: 2005
Publisher: Springer Netherlands
Citation: The Ramanujan Journal 10 (2): 187-204
Abstract: We present some elliptic beta integrals with a base parameter on the unit circle, together with their basic degenerations.
Description: Van Diejen, J.F. Instituto de Matemática y Física, Universidad de Talca, Casilla 747, Talca, Chile.
URI: http://dspace.utalca.cl/handle/1950/4635
ISSN: 1382-4090
Appears in Collections:Artículos en publicaciones ISI - Universidad de Talca

Files in This Item:

File Description SizeFormat
Full Text.htm2.9 kBHTMLView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback